RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 12, Number 1, Pages 88–105 (Mi tmf2973)  

This article is cited in 5 scientific papers (total in 5 papers)

Method of asymptotic operators in statistical mechanics

S. V. Peletminskii, V. I. Prikhod'ko


Abstract: The role the principle of correlation weakening and the ergodic relationships p!ay in determining the secular terms (asymptotic operators) in the perturbation series for the density matrix is considered. The asymptotic operators are used to find the approximate density matrix at a simplified stage of the evolution and to find the density matrix's low-frequency singular part, which determines the system's response to an external perturbation.

Full text: PDF file (1642 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 12:1, 680–691

Bibliographic databases:

Received: 17.06.1971

Citation: S. V. Peletminskii, V. I. Prikhod'ko, “Method of asymptotic operators in statistical mechanics”, TMF, 12:1 (1972), 88–105; Theoret. and Math. Phys., 12:1 (1972), 680–691

Citation in format AMSBIB
\Bibitem{PelPri72}
\by S.~V.~Peletminskii, V.~I.~Prikhod'ko
\paper Method of asymptotic operators in statistical mechanics
\jour TMF
\yr 1972
\vol 12
\issue 1
\pages 88--105
\mathnet{http://mi.mathnet.ru/tmf2973}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=475537}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 12
\issue 1
\pages 680--691
\crossref{https://doi.org/10.1007/BF01030044}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2973
  • http://mi.mathnet.ru/eng/tmf/v12/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. V. Peletminskii, V. I. Prikhod'ko, “Method of asymptotic operators in statistical mechanics”, Theoret. and Math. Phys., 12:2 (1972), 823–837  mathnet  crossref  mathscinet
    2. G. O. Balabanyan, “Construction of kinetic equations for nonequilibrium quantum systems”, Theoret. and Math. Phys., 20:2 (1974), 802–811  mathnet  crossref
    3. V. P. Galaiko, “Relaxation of electrons on impurities in super conductors”, Theoret. and Math. Phys., 22:3 (1975), 264–274  mathnet  crossref
    4. M. Yu. Kovalevsky, S. V. Peletminskii, A. I. Sokolovsky, “Nonequilibrium entropy and symmetry principle of transport coefficients”, Theoret. and Math. Phys., 33:3 (1977), 1085–1093  mathnet  crossref  mathscinet
    5. N. V. Laskin, S. V. Peletminskii, V. I. Prikhod'ko, “Kinetic theory of systems in random fields”, Theoret. and Math. Phys., 34:2 (1978), 154–162  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:237
    Full text:76
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020